# SDR FDEA201106012082

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 1300 TO 1320 S3L DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS.  REMOVE REPAIR DOUBLER, COMPLIED IAW EA F-5330-147699.  MAJOR REPAIR.
